# SDR 20000725AP007

- Difficulty date: May 24, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N837CA
- Make and model: Beech 1900D
- Aircraft serial: UE16
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 13037432
- Condition: Seized
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: I

## Discrepancy

DURING CLIMB-OUT FROM SYR, CREW DETECTED AND ELECTRICAL SHORT SMELL, FOLLOWED BY PRESSURIZATION FAILURE.  AIRCRAFT RETURNED TO THE FIELD AND MAINTENANCE PERFORMED A THOROUGH INSPECTION OF CENTER CONSOLE WHERE PRESSURIZATION CONTROLLER IS MOUNTED.  INSPECTION RESULTED IN NO FAULT FOUND TO CONFIRM SMELL.  CONTROLLER REPLACED TO CORRECT PRESSURIZATION PROBLEM.  AIRCRAFT RETURNED TO SERVICE.  (M)
